I take 30mg IR 2 times a day of Adderall, and this side effect has always happened to me throughout my experiences. My feet and hands always get incredibly cold, especially my feet, which stays with me until I wake up the next day and start the whole cycle back over again. Does anybody know how to combat this? Wool socks don't work, movement does't work, I just need some idea on how to warm my feet up when I'm taking my Adderall. Thanks.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2009 • 1 answer
My son startrd taking adderall today and he is throwing up and his stomach hurts wat should I do is?
Posted 8 Dec 2011 • 1 answer
Posted 8 Apr 2012 • 2 answers
Posted 14 Apr 2013 • 2 answers
Posted 7 Feb 2016 • 2 answers